# SDR FDEA202110132604

- Difficulty date: October 13, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300*
- Aircraft serial: 802
- Aircraft time: 30,973 hours, 17,508 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT:EXISTING EXTERNAL DOUBLER FOUND ON L/H WING LWR L/E   PANEL 513AB CUTOUT FWD O/B AREA. COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, INSPECTION OF REPAIR   DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA A300-600F SRM 53-15-63-201,   PARA.5.A, PAGE 201-216, FIG 201, THIS REPAIR IS CLASSIFIED AS A MAJOR CATEGORY A REPAIR   WITH NO SUPPLEMENTAL INSPECTION REQUIREMENTS."MAJOR REPAIR"
